Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Integrability in dipole-deformed N=4 super Yang-Mills
Stockholm University, Nordic Institute for Theoretical Physics (Nordita). CEA Saclay, France; Uppsala University, Sweden.
Stockholm University, Nordic Institute for Theoretical Physics (Nordita).
Stockholm University, Nordic Institute for Theoretical Physics (Nordita). Uppsala University, Sweden.
Number of Authors: 3
2017 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 50, no 39, 394001Article in journal (Refereed) Published
Abstract [en]

We study the null dipole deformation of N = 4 super Yang-Mills theory, which is an example of a potentially solvable 'dipole CFT': a theory that is non-local along a null direction, has non-relativistic conformal invariance along the remaining ones, and is holographically dual to a Schrodinger space-time. We initiate the field-theoretical study of the spectrum in this model by using integrability inherited from the parent theory. The dipole deformation corresponds to a nondiagonal Drinfeld-Reshetikhin twist in the spin chain picture, which renders the traditional Bethe ansatz inapplicable from the very beginning. We use instead the Baxter equation supplemented with nontrivial asymptotics, which gives the full 1-loop spectrum in the sl(2) sector. We show that anomalous dimensions of long gauge theory operators perfectly match the string theory prediction, providing a quantitative test of Schrodinger holography.

Place, publisher, year, edition, pages
2017. Vol. 50, no 39, 394001
Keyword [en]
holographic duality, gauge-string integrability, Schrodinger symmetry
National Category
Physical Sciences Mathematics
Identifiers
URN: urn:nbn:se:su:diva-148068DOI: 10.1088/1751-8121/aa8491ISI: 000409388400001OAI: oai:DiVA.org:su-148068DiVA: diva2:1152690
Available from: 2017-10-26 Created: 2017-10-26 Last updated: 2017-10-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Guica, MonicaLevkovich Maslyuk, FedorZarembo, Konstantin
By organisation
Nordic Institute for Theoretical Physics (Nordita)
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 1 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf